Advertisement

Archiv der Mathematik

, Volume 5, Issue 4–6, pp 452–457 | Cite as

Zur Übertragung des Alternativsatzes der Fredholmschen Theorie auf algebraische Integralgleichungen

  • Werner Schmeidler
  • Dietrich Morgenstern
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Verlag Birkhäuser 1954

Authors and Affiliations

  • Werner Schmeidler
    • 1
  • Dietrich Morgenstern
    • 1
  1. 1.Berlin

Personalised recommendations